I was babysitting my neice a couple of months ago and she was running a high fever i was giving her the tylenol (the now recalled one) every 4 hours and fever was still up it finally jumped so high she went into a seizure (i was scared to death) the ER said she had the seizure b/c her temp was so high now her parents are stuck with a huge bill and ambulance ride bill to.....does anyone think it was the recalled tylenol that made this all happen maybe the tylenol didnt contain the right meds to bring her fever down??Answer Question
Asked by Anonymous at 7:46 AM on May. 29, 2010 in Just for Fun
Answer by butterflyblue19 at 8:14 AM on May. 29, 2010
Answer by missanc at 9:01 AM on May. 29, 2010
The recall was voluntary and there were no adverse effects reported. The recall was really just a precaution to be safe, because the chances of any problems arising from the medication was small. Here's a link to the official site that explains about it.
Answer by degsyuna at 8:29 PM on Jun. 24, 2010
Next question overall
my husband is so dumb, need holistic, herbal, or over the counter anti biotics